Limit theorems for Markov random walks with a fixed number of certain transitions
- 15 Downloads
The limit behavior of Markov chains with discrete time and a finite number of states (MCDT) depending on the number n of its steps has been almost completely investigated [1–4]. In , MCDT with forbidden transitions were investigated, and in , the sum of a random number of functionals of random variables related by a homogeneous Markov chain (HMC) was considered. In the present paper, we continue the investigation of the limit behavior of the MCDT with random stopping time which is determined by a Markov walk plan II with a fixed number of certain transitions [7, 8]. Here we apply a method similar to that of , which allows us to obtain, together with some generalizations of the results of , a number of new assertions.
KeywordsMarkov Chain Random Number Finite Number Discrete Time Limit Theorem
Unable to display preview. Download preview PDF.
- 1.A. N. Kolmogorov, “A local limit theorem for homogeneous Markov chains”,Sov. Math. Izv. 13 (1950).Google Scholar
- 2.S. Kh. Sirazhdinov,Limit Theorems for Homogeneous Markov Chains [in Russian], Uzbek Acad. Sci. Press, Tashkent (19550.Google Scholar
- 3.S. V. Nagaev, “Some limit theorems for stationary Markov chains”,Theory Probab. Appl.,2, No. 4, 378–406 (1957).Google Scholar
- 4.V. A. Statulevicius, “Limit theorems for sums of Markov-dependent random variables”,Lith. Math. Sb.,9, No. 2 (1969).Google Scholar
- 5.Chung Kai Lai,Markov Chains with Stationary Transition Probabilities, Springer-Verlag, Berlin (1960).Google Scholar
- 6.S. Kh. Sirazhdinov and Sh. K. Formanov,Limit Theorems for Sums of Markov Dependent Random Vectors [in Russian], Fan, Tashkent (1979).Google Scholar
- 7.V. V. Chichagov, “Asymptotic behavior of the first passage time in the scheme of Markov random walks”,J. Sov. Math.,39, No. 4 (1987).Google Scholar
- 8.V. V. Chichagov, “Asymptotic behavior of the first passage time for one family of Markov random walks”, in:Stochastic Processes Application [in Russian], MIEM, Moscow (1984).Google Scholar
- 9.M. Marcus and H. Minc,A Survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Boston (1964).Google Scholar